# SDR FDEA201610283742

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N103FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43544
- Aircraft time: 5,867 hours, 2,303 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1602910
- Condition: Failed
- Location: Slat Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FL340, C HYD QTY EICAS MESSAGE ILLUMINATED.  APPROX 1.5 HOURS LATER C HYD SYS PRESSURE EICAS MESSAGE  ILLUMINATED.  QRH COMPLIED WITH.  ONCE PUMPS WERE TURNED OFF IAW QRH, C HYD QUANITY STABLIZED AT .19.  C HYD SYS MAINT STATUS  MESSAGE ON SHUTDOWN.  MX FOUND THE NR 4 SPOILER ACTUATOR TO HAVE A FAILED O-RING. O-RING REPLACED,  RESERVICED CTR HYD IAW MM 12-12-01-3.  ACFT OK FOR SERVICE.
